# SDR COM31145

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: MS276456A
- Condition: Worn
- Location: Rt Elev Trim
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, VERY NOTICEABLE VIBRATION IN CONTROL YOKE.  AILERONS SEEM TO HAVE DELATED RESPONSE TO RT ROLL INPUT COMMAND.  INSPECTED AILERON CONTROL SYSTEM AND FOUND NO DEFECTS.  REPLACED WORN BEARINGS ON RT ELEVATOR TRIM TAB.
